# SDR DXTA20080924

- Difficulty date: September 24, 2008
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600522
- Aircraft time: 7,938 hours, 6,591 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Wire Harness
- Part number: 6508012201
- Condition: Shorted
- Location: Wheel Xducer
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING ROLLOUT, BRAKES VERY WEAK, FEELS LIKE ANTI-SKID KICKING IN, TAKES EXCESSIVE DISTANCE TO STOP ON TAXI-IN.  PERFORMED TAXI CHECK OF ACFT AND FOUND BRAKES TO OPERATE PROPERLY WITH ANTISKID ENGAGED OR DISENGAGED. PERFORMED OPS CHECK OF ANTI SKID SYS IN AIR MODE AND GROUND MODE. NO FAULTS COULD BE FOUND AT THIS TIME. INSPECTED TAXI CHECK AND ANTI-SKID TEST. OPS CHECK GOOD. GAINED ACCESS AND CLEANED RUDDER PEDAL AREA. C/W MASTER CYL INSP, OPS CHECK, AND BRAKE PRESSURE VERSUS MASTER CYLINDER PRESSURE TEST. ALL CHECK GOOD AT THIS TIME. ALSO PERFORMED REV 25 BRAKE BLEEDING PROCEDURE, MEMO M344-08-10. MX ACTION SATISFACTORY INSPECTED LT AND RT WHEEL TRANSDUCER WIRING HARNESSES NO DEFECTS NOTED ON RT HARNESS, FOUND IMPROPER SPLICES AND SHIELDING REPAIR ON LT TRANSDUCER HARNESS. PLACED LT HARNESS ON ORDER. ACTION SATISFACTORY AT THIS TIME.  REMOVED DEFECTIVE WIRE HARNESS AND REPLACED WITH NEW HARNESS IAW MM 32-42-02 AND ALL OPS CHECKS ARE GOOD AT THIS TIME ACTION SATISFACTORY AT THIS TIME.
